# SDR GTIA040407

- Difficulty date: April 1, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Debonded
- Location: Rt Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND DISBOND OF PREVIOUS REPAIR ON UPPER SURFACE OF RIGHT NR 2 INBOARD FLAP VANE.  REMOVED PREVIOUS REPAIR.  REPAIRED AREA.  (M)
